Show simple item record

dc.contributor.authorWeng, Peixuan
dc.contributor.authorGopalsamy, Kondalsamy
dc.date.accessioned2010-07-27T05:41:54Z
dc.date.available2010-07-27T05:41:54Z
dc.date.issued2004en_US
dc.identifier.citationGopalsamy, K. & Weng, P., 2004. Oscillation in linear neutral differential systems with several delays. Bulletin of The Institute of Mathematics Academia Sinica, 32(3), 195-205.en
dc.identifier.issn0304-9825en_US
dc.identifier.urihttp://hdl.handle.net/2328/8437
dc.titleOscillation in linear neutral differential systems with several delaysen_US
dc.typeArticleen_US
dc.identifier.rmid2004053786en_US
dc.description.noteTAIPEI, TAIWANen
dc.subject.forgroup0101 Pure Mathematicsen_US


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record